# SDR QXEA0200540

- Difficulty date: April 3, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8201
- Aircraft serial: 512
- Aircraft time: 8,680 hours, 12,059 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Post
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MFR - ABORTED TAKEOFF AUTO FEATHER ARM FUNCTION INOP.  ADJUSTED POST AND PERFORMED AUTO FEATHER OPERATIONAL CHECK.  OPERATION CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
